# SDR DALA2022011100227

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,031 hours, 31,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 F/A COULD NOT ARM SLIDE. CORRECTIVE ACTION: REPOSITIONED GIRT BAR TO DOOR ASSY B757 AMM 25-66. (8183188)
